MathSciNet Relay Station
MathSciNet bibliographic data
MR693654 (85f:28018) 28D15 (60F15)
Ornstein, Donald; Weiss, Benjamin The Shannon-McMillan-Breiman theorem for a class of amenable groups. Israel J. Math. 44 (1983), no. 1, 53–60.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement